# SDR 04FDEA02855

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ventilator Panel
- Part number: AUB7054501
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TOP PANEL 487DR HAS THREE AREAS OF CRACKS.  REPAIRED VENTILATOR ASSY P/N AUB7054-501 IAW FEDEX EA 8-5480-77611.  LOCATED AND DRILLED   VENTILATOR ASSY IAW DC10 SRM 51-31-01 VOL II. VENTILATOR ASSEMBLY TO BE INSTALLED UNDER FEDEX OPS 43R-FIT.  REFERENCE NON-ROUTINE N00166.
